Skip to Main content Skip to Navigation
Journal articles

Simple regularity criteria for subdivision schemes

Complete list of metadata

https://hal.telecom-paris.fr/hal-03330335
Contributor : Olivier Rioul Connect in order to contact the contributor
Submitted on : Tuesday, August 31, 2021 - 4:56:51 PM
Last modification on : Wednesday, September 1, 2021 - 3:10:47 AM

Identifiers

  • HAL Id : hal-03330335, version 1

Collections

`

Citation

Olivier Rioul. Simple regularity criteria for subdivision schemes. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 1992, 23 (6), pp.1544-1576. ⟨hal-03330335⟩

Share

Metrics

Record views

10